Conjugation problems for third-order equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 813-823
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a10,
author = {N. Kh. Agakhanov},
title = {Conjugation problems for third-order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {813--823},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a10/}
}
N. Kh. Agakhanov. Conjugation problems for third-order equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 813-823. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a10/